MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. HGP II ACETABULAR BONE SCREW SELF-TAPPING 40 MM LENGTH 6.5 MM DIA.; PROTHESIS, HIP

ZIMMER MANUFACTURING B.V. HGP II ACETABULAR BONE SCREW SELF-TAPPING 40 MM LENGTH 6.5 MM DIA.; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 00625006550 lot# 64561604 bone screw self-tapping 6.5 mm dia.50 mm length.Cat# 00489405810 lot# 63392067 trabecular metalâ acetabular revision system acetabular augment.Cat# 00662406550 lot# 63704590 bone scr 6.5x50 self-tap.Cat# 11-300814 lot# 774180 arcos 14x150mm spl tpr dist.Cat# 11-300818 lot# 147420 arcos 18x150mm spl tpr dist.Cat# 010000903 lot# 3743858 g7 10 deg e1 liner 40mm f.Cat# 11-301331 lot# 138850 arcos con sz a hi 70mm.Cat# 650-1058 lot# 2993268 cer bioloxd optionhd40mm.Cat# 650-1067 lot# 3031106 cer option type 1 tpr sleve+3.Cat# 00700005620 lot# 64564812 trabecular metal revision shell 56mm.Product remains implanted will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated report: 0001822565-2024-02532.
 
Event or Problem Description
It was reported that approximately 4 years post implantation of a right total hip arthroplasty, the patient is experiencing pain and a loose cup.Subsequently, the patient is being considered for a revision on an unknown date.No additional information was available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility, and it was determined that the following implants are not compatible: the 00625006550 screw with the tmars cup, and the augment, and the g7 liner with the tmars cup.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
HGP II ACETABULAR BONE SCREW SELF-TAPPING 40 MM LENGTH 6.5 MM DIA.
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19906435
Report Number0002648920-2024-00247
Device Sequence Number7174043
Product Code JDI
UDI-Device Identifier00889024127685
UDI-Public(01)00889024127685(17)300331(10)64645209
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K840643
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00662406540
Device Lot Number64645209
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date08/05/2024
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown